# SDR SWAA2016072854296

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 62,809 hours, 49,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Part number: 6547400
- Condition: Damaged
- Location: L2  Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE MOUNT NUT PLATES DAMAGED.  R & R THE NUT PLATES IAW MM.
